Need help managing new sides from Fin - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Nov 2015
    Posts
    12

    Default Need help managing new sides from Fin

    A little bit about me and my journey on Fin. I'm 46 and I've been on fin now 20 months and I have started to see much better improvements in my hair recently then I have at any time during my 20 months. I take 1mg daily at night and have the entire time. I've been through a number of sheds and often considered stopping because I didn't think it was working.

    In the beginning I had minor sides that went away after a few months of use. I have always been able to perform when it's time. Morning wood, daily erections and libido are a thing of the past. I have always just dealt with the other issues because getting an erection when intimate has not been a problem.

    In the past few weeks/months, I've noticed that my whole groin and penis area is just dead and has very little feeling in it. My genitals and "member" have changed considerably in size and girth. (It's not in my head), I can see every time I go to the bathroom. I've tried to stay away from the fear monger sites, but I know something is causing this change. I plan to visit a urologist to have this looked at as well.

    My question is.. I've taken the same dosage for 20 months. Would I do damage to the progress that I have made if I tried reducing the dosage to mitigate the sides? Can I stop taking for a few weeks to see if that subsides? If so, how long perform I lose the fin progress?

    I really don't want to come off the drug but need to be sure it's the Fin that is causing the changes (think rubbery thin pencil).

    Any thoughts would be greatly appreciated.

Similar Threads

  1. Managing post-HT ugly duckling phase
    By mrcombover in forum Hair Transplant: Start Your Own Topic
    Replies: 1
    Last Post: 08-14-2017, 08:15 PM
  2. Replies: 1
    Last Post: 09-15-2014, 04:04 PM
  3. Replies: 2
    Last Post: 07-04-2013, 04:24 PM
  4. Managing weight gain on fin
    By thechamp in forum Hair Loss Treatments
    Replies: 11
    Last Post: 06-01-2013, 11:19 AM
  5. More or less likely to get sides with fin...
    By Breaking Bald in forum Men's Hair Loss: Start Your Own Topic
    Replies: 14
    Last Post: 01-05-2013, 04:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Should I take Propecia at age 36 with NW2?
Today 11:53 AM
by anarki
Last Post By anarki
Today 11:53 AM
Any advice on these surgeons on turkey?
09-21-2017 05:12 PM
Last Post By farsanUK
Today 10:06 AM
My new hair done by Dr. Ken Anderson, MD, FISHRS”
Today 09:28 AM
by JayJC
Last Post By JayJC
Today 09:28 AM
Am i losing my hair?
Today 01:42 AM
Last Post By hairlossjedi
Today 08:32 AM
Balding at 20. Need some advice
Today 06:58 AM
by DJ235
Last Post By hairlossjedi
Today 08:19 AM
Any opinions or experience with Dr.Cinik?
09-25-2017 05:31 AM
by icebald
Last Post By icebald
Today 05:41 AM